# SDR DXTA20080815A

- Difficulty date: August 15, 2008
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- Aircraft time: 8,082 hours, 6,654 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1835501010101
- Part serial: U1266
- Condition: Odor
- Part time: 2,149 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: O

## Discrepancy

TURNED ON AVIONICS, FMS HAD NO SCREEN (SCREEN BLACK) AND DETECTED SMOKE, LIKE INSULATION BURNING ON WIRES.  MET WITH CREW.  FMS SMELLS BURNED.  FMS CDU BAD ONBOARD AIRCRAFT.  REMOVED FMS CDU AND INSTALLED REPAIRED UNIT.  OPS CHECK WAS GOOD, UPDATED THE NAV DATABASE TO EFFECTIVE PERIOD ENDING AUG 28/08, ALL WORK DONE IAW CE-560 MM CHAP 34-62-00.
